# SDR IPXA2020092860728

- Difficulty date: September 9, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: FJ46100652
- Condition: Corroded
- Location: Bs 1571-1611
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CENTER CARGO LOADING SYSTEM CHANNEL HAS CORROSION BETWEEN STA 1571 TO 1611 AND X= -33.  REPAIRED CORRODED CENTER CARGO LOADING SYSTEN CHANNEL BETWEEN STA 1571 TO 1611 AND X= -33, IAW UPS EO MD11-2550-77908-A.  MAJOR.
